I have high blood pressure for the past 25 years or more. Right now I'm taking Labetalol 200mg x 1d, Caduet 5/10 x 1d, Benicar HCT 40/12.5 x 1d. My actual blodd pressure reading is about 90/66 or 120/70, or 130/82. For a long period of time my heart rate is always slow: 52 at rest and will go up with exercises.
My concern for the past two weeks is that the rate dropped down 47 to 42 with lightheaddeness and fatigue. What is your suggestion?
Have you talked with your doctor about your blood pressure and the fact that your heart rate is now down in the 40s? They may want to adjust your medication or do some tests to see if anything is happening that is of concern. And like it or not, our bodies change with age and sometimes medications affect us differently thn they did 10 or 15 years ago.
I myself am having that problem. Used to be on beta blockers without problem, 10 years ago. Now I have to take 1/2 of a 25 mgs. tablet because like you, my blood pressure was dropping and my pulse as well. When my pulse gets below 55, I just want to sleep and often get dizzy. When my pulse went as low as 48 a few weeks back, I had trouble concentrating and doing my work; actually, had to drink a cup of coffee (been avoiding caffeine due to palpitations) to be able to focus. Not fun.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.